MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO-10 STRAIGHT 200CM; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO-10 STRAIGHT 200CM; WIRE, GUIDE, CATHETER
Catalog Number M00316310
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the distal tip of the guidewire was intact.The poly tetra fluoro ethlene (ptfe) coating was peeling.A functional evaluation was not required as the damage was confirmed visually.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported events were unknown/unclear, however the analysis showed that there was peeling to the ptfe coating.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that the customer says that something has come loose from the wire.Additional information provided by the customer indicated that the device was prepared for use as per the directions for use and there was no patient involvement, i.E.The device was not in use on the patient at the time of the event.There were no anomalies noted to the device after removal from the packaging or prior to preparation and the device was confirmed to be in good condition prior to use.The guidewire was returned for analysis and there was peeling noted to the ptfe coating, the nature of the damage to the ptfe coating is consistent with interaction with the torque device.This can occur when the torque device is not sufficiently tightened during use causing slippage of the device and damage to the ptfe coating, this can also occur during removal of the torque device after use if it is not adequately loosened prior to removal.Based on the review of all available information, an assignable cause of handling damage will be assigned to the reported event of ¿device problem unknown/unclear¿ and to the analyzed event of ¿guidewire ptfe coating peeling¿, as the issue is due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.
 
Event or Problem Description
The guidewire (subject device) was returned for analysis and the poly tetra fluoro ethylene (ptfe) coating over the subject device was noted to be peeling.The procedure was reported to be completed successfully, and no clinical consequences were reported to the patient.

Brand Name
SYNCHRO-10 STRAIGHT 200CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23348480
Report Number3012931345-2025-00173
Device Sequence Number9544454
Product Code DQX
UDI-Device Identifier07613252187158
UDI-Public(01)07613252187158(17)261006(10)0000733450
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K032146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM00316310
Device Lot Number0000733450
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown